MathSciNet Relay Station
MathSciNet bibliographic data
MR648525 (83e:18007) 18F25 (18G35 18G40)
Aisbett, Janet On $K\sb{3}$ and $K\sb{4}$ of the integers mod $n$. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 3, 417–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement